Global Well-posedness for Periodic Generalized Korteweg-de Vries Equation

نویسندگان

  • JIGUANG BAO
  • YIFEI WU
چکیده

In this paper, we show the global well-posedness for periodic gKdV equations in the space H(T), s ≥ 1 2 for quartic case, and s > 5 9 for quintic case. These improve the previous results of Colliander et al in 2004. In particular, the result is sharp in the quartic case.

برای دانلود رایگان متن کامل این مقاله و بیش از 32 میلیون مقاله دیگر ابتدا ثبت نام کنید

ثبت نام

اگر عضو سایت هستید لطفا وارد حساب کاربری خود شوید

منابع مشابه

Forced oscillations of a damped‎ ‎Korteweg-de Vries equation on a periodic domain

‎In this paper‎, ‎we investigate a damped Korteweg-de‎ ‎Vries equation with forcing on a periodic domain‎ ‎$mathbb{T}=mathbb{R}/(2pimathbb{Z})$‎. ‎We can obtain that if the‎ ‎forcing is periodic with small amplitude‎, ‎then the solution becomes‎ ‎eventually time-periodic.

متن کامل

Local Well-posedness for the Periodic Korteweg-de Vries Equation in Analytic Gevrey Classes

Motivated by the work of Grujić and Kalisch, [Z. Grujić and H. Kalisch, Local well-posedness of the generalized Korteweg-de Vries equation in spaces of analytic functions, Differential and Integral Equations 15 (2002) 1325–1334], we prove the local well-posedness for the periodic KdV equation in spaces of periodic functions analytic on a strip around the real axis without shrinking the width of...

متن کامل

On the Well Posedness of the Modified Korteweg-de Vries Equation in Weighted Sobolev Spaces

We study local and global well posedness of the k-generalized Korteweg-de Vries equation in weighted Sobolev spaces Hs(R) ∩ L2(|x|2rdx).

متن کامل

Global Stabilization of the Generalized Korteweg--de Vries Equation Posed on a Finite Domain

This paper is concerned with the internal stabilization of the generalized Korteweg-de Vries equation on a bounded domain. The global well-posedness and the exponential stability are investigated when the exponent in the nonlinear term ranges over the interval [1, 4). The global exponential stability is obtained whatever the location where the damping is active, confirming positively a conjectu...

متن کامل

Ill-posedness for Periodic Nonlinear Dispersive Equations

In this article, we establish new results about the ill-posedness of the Cauchy problem for the modified Korteweg-de Vries and the defocusing modified Korteweg-de Vries equations, in the periodic case. The lack of local well-posedness is in the sense that the dependence of solutions upon initial data fails to be continuous. We also develop a method for obtaining ill-posedness results in the per...

متن کامل

ذخیره در منابع من


  با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید

عنوان ژورنال:

دوره   شماره 

صفحات  -

تاریخ انتشار 2017